# SDR A6WA201442055

- Difficulty date: October 6, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 26,588 hours, 25,643 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD WEB LOWER FLANGE CRACKED AT RBL 12 - 14.
